Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How to get off from having synthroid 112? Weight lost, more energy, eating healthy

I want to get into the military and I can t while i m on my medication . I m on Synthroid 112, I have recently changed my eating habits and started eating Primally. I have lost 80 lbs and I now weigh 170. I have a lot more energy and I feel great, I was wondering if there s a way I can get off of this medication so I can get into the military. Is there any way?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response

Thyroid medications probably have to be continued life long. Please check your thyroid function - if you have lost a good amount of weight recently you might be able to reduce the dose your thyroid medications (dose is per lbs).

Hope I have answered your question. If you have any further questions I will be happy to help.

Dr Ajish TP
Consultant Endocrinologist
Answered: Thu, 23 Oct 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor